×

Résolutions d’équations aux dérivées partielles dans des espaces de distributions d’ordre de régularité variable. (French) Zbl 0205.43104


MSC:

46-02 Research exposition (monographs, survey articles) pertaining to functional analysis
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46F05 Topological linear spaces of test functions, distributions and ultradistributions
47B99 Special classes of linear operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] J. BOKOBZA et A. UNTERBERGER, Comptes rendus acad. sci. Paris, t. 260, 1965, p. 3265-3267, et t. 261, 1965, p. 2271-2273. · Zbl 0143.37002
[2] L. HORMANDER, Linear partial differential operators, Springer-Verlag, 1964. · Zbl 0108.09301
[3] L. HORMANDER, On the singularities of solutions of partial differential equations, Comm. on Pure and Appl. Math., XXIII, 329-358 (1970). · Zbl 0193.06603
[4] F. JOHN, Plane waves and spherical means applied to partial. Differential Equations, Interscience Tracts, New York, 1955. · Zbl 0067.32101
[5] B. MALGRANGE, Sur la propagation de la régularité des solutions des équations à coefficients constants, Bull. Math. Soc. Sci. Math. Phys. R.P. Roumanie 3 (53), 433-440 (1959). · Zbl 0109.32002
[6] F. TREVES, Linear partial differential equations with constant coefficients, Gordon & Breach, New York, 1966. · Zbl 0164.40602
[7] F. TREVES, Cours sur LES équations aux Dérivées partielles linéaires, École Normale Supérieure, Paris, 1967.
[8] F. TREVES, Linear partial differential equations, Gordon and Breach, New York, 1970. · Zbl 0209.12001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.